# SDR SWIA201904195772

- Difficulty date: April 19, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 36,956 hours, 32,500 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED A NOSE DOOR OPEN WARNING, GEAR DISAGREE WARNING, STEERING INOP CAUTION AND WOW INPUT CAUTION MESSAGES. RAN ALL THE QRH PROCEDURES AND RETURNED TO FIELD, NO EMERGENCY WAS DECLARED. LANDED WITHOUT INCIDENT. (FLT#4141) PERFORMED FULL SERVICE OF THE NLG STRUT IAW AMM. PERFORMED EXTENSION AND RETRACTION TEST OF THE LANDING GEAR IAW AMM. OPS CHECK GOOD. NO DEFECTS NOTICED AT THIS TIME. PERFORMED OPS TEST OF THE NWS IAW AMM. OPS TEST GOOD. NO MESSAGES SHOWING OR DEFECTS NOTED. A/C OKAY FOR SERVICE.
